Direct and inverse Sobolev error estimates for scattered data interpolation via spherical basis functions

Narcowich, Francis J, Sun, Xingping, Ward, Jospeh D and Wendland, Holger (2007) Direct and inverse Sobolev error estimates for scattered data interpolation via spherical basis functions. Foundations of Computational Mathematics, 7 (3). pp. 369-390. ISSN 1615-3375

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Holger Wendland
Date Deposited: 06 Feb 2012 18:10
Last Modified: 03 Apr 2012 11:42
URI: http://srodev.sussex.ac.uk/id/eprint/15088
📧 Request an update